# SDR USAA970318

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 767
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH CRACKS BS 767 STRINGER 16L.  INSTALLED STRINGER SPLICE, REPAIRED PER SRM 53-10-3 FIG 1.  (M)
